9 Nov 2009
No, that shouldn't really happen. Hope it has resolved now. Flonase should actually relieve the runny nose etc., and although this takes time, you shouldn't get runny nose if you didn't have it before you started using Flonase.
- Flonase Information for Consumers
- Flonase Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flonase (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sitting in my nostrils and causing a sore because I cannot actually "breathe in gently" to use
2 answers • 12 May 2010
I just started Flonase 2days ago. Now whenever I cough or laugh,my lungs and abdominal muscles hurt?
Has this happened to anyone before and should I be concerned. My stomach hurts as if Ian extensive workout.
1 answer • 23 Mar 2012
I have been addicted to Afrin for years. Over the last few months I do experience severe burning in my nose when I use it. I am also using flonase. ...
1 answer • 10 Jul 2013